Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Results 1 to 7 of 7

Thread: TRT Questions

  1. #1
    Newbie Brother
    Join Date
    Jun 2016
    Posts
    5
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Question TRT Questions

    Hi guys, I am new here so it's nice to meet you all, now let's get to my questions. I am a TRT patient in Eastern Europe. I had an accident in 2010 which basically crushed my nuts and they stopped producing testosterone. Yeah it sucks I know but anyway I am on 250mg of Omnadren 250 per week with 50 mg of Proviron 50mg ED and Aromasin 25mg ED. I have been having some side effects lately, mostly swollen legs. What can I do to help with this issue? I read that watching your carbs is one way of controlling the bloat, what type of foods would you guys suggest? Are there any other ways to help with this issue? Diuretics perhaps? Or is that too hardcore to use. Thanks for any input. And yes, I lift

  2. #2
    V.I.P. muskate's Avatar
    Join Date
    Sep 2013
    Location
    Winnipeg, Manitoba Canada
    Posts
    33,499
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Long term diuretic usage is NOT a good idea. It will put a lot of stress on your kidneys.

    Watch your sodium intake (don't eliminate it) and make sure you are drinking enough water throughout the day. 5-6L per day, minimum.

    Remember that stimulants like coffee and alcohol are diuretics so they don't count toward your water intake total.

  3. #3
    New Member
    Join Date
    Jun 2016
    Posts
    268
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Are you receiving your TRT through a doctor? That dose seems a bit high for just regular TRT, also your taking 4 different tests in your Omnadren. If you just want TRT I would cut your dose in half and switch to a one ester test. I think that alone you will see the swelling go down.

    Other than that in.my experience with swollen legs/feet it was because I was drinking alot of beer. This was my only experience with my feet getting swollen, to the point my shoes wouldn't fit they blew up so much. I stopped drinking alcohol and they went back to normal. Just my experience.

  4. #4
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    43,066
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Grillmaster78 View Post
    Are you receiving your TRT through a doctor? That dose seems a bit high for just regular TRT, also your taking 4 different tests in your Omnadren. If you just want TRT I would cut your dose in half and switch to a one ester test. I think that alone you will see the swelling go down.

    Other than that in.my experience with swollen legs/feet it was because I was drinking alot of beer. This was my only experience with my feet getting swollen, to the point my shoes wouldn't fit they blew up so much. I stopped drinking alcohol and they went back to normal. Just my experience.
    in Europe they use omnadren for TRT. that is what it was designed for, just like sustanon was
    Now taking clients for 1 on 1 consults via skype. hit me up
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    Canadians hit me up for source
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker and cutting/fasting Ebooks 4sale
    hit me codes for juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  5. #5
    Staff Writer
    Join Date
    May 2014
    Posts
    18,666
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by stevesmi View Post
    in Europe they use omnadren for TRT. that is what it was designed for, just like sustanon was
    Yeah, and it is meant to be injected with each ampule at once, and they contain 250 mgs per ml. Anyhow, something tells me that there is something wrong with your aromasin - at such a high dosage you should not have any problems with estrogen. However, the best thing to do now would be running blood work and see where your hormonal levels are - if everything is alright there, then you need to control your sodium intake and you should control other things that can lead to water retention.

  6. #6
    Retired VIP Jay Scott's Avatar
    Join Date
    Feb 2015
    Posts
    6,094
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by monsterboy View Post
    Hi guys, I am new here so it's nice to meet you all, now let's get to my questions. I am a TRT patient in Eastern Europe. I had an accident in 2010 which basically crushed my nuts and they stopped producing testosterone. Yeah it sucks I know but anyway I am on 250mg of Omnadren 250 per week with 50 mg of Proviron 50mg ED and Aromasin 25mg ED. I have been having some side effects lately, mostly swollen legs. What can I do to help with this issue? I read that watching your carbs is one way of controlling the bloat, what type of foods would you guys suggest? Are there any other ways to help with this issue? Diuretics perhaps? Or is that too hardcore to use. Thanks for any input. And yes, I lift
    Carbs definitely get you bloated, even a small decrease in them can make a difference. However, are you sure that is all water retention, and you are not putting on fat?
    #1 SARMS provider in the world - SARMS1.com --- MODERATOR APPROVED

    https://www.evolutionary.org/images/sarms1-banner-2.jpg

  7. #7
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Posts
    23,638
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Is your doctor having you get blood work every few months? I would be interested to see if the bloat is related to estrogen at all. I would not think so because you are on a high dose of aromasin. I would think it is attributed to diet. Watch sodium and carb intake.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •